A convergency theorem concerning the chord method

Abstract

(soon)

Authors

Ion Păvăloiu

Keywords

(soon)

References

[1] Argyros, K.I., The Secant Method and Point of Nonlinear Operators Mh. Math. 106 (1988), 85–94.

[2] Pavaloiu, I., Introduction in the theory of approximation of equations solutions, Dacia Ed., Cluj-Napoca 1976, (in Romanian).

[3] Pavaloiu, I., Remarks on the secant method for the solution of nonlinear operational equations, Research Seminars. Seminar on Mathematical analysis, Preprint 7, 127–132 (1991).

PDF

About this paper

Cite this paper as:

I. Păvăloiu, A convergency theorem concerning the chord method, Rev. Anal. Numér. Théor. Approx., 22 (1993) no. 1, pp. 83-85.

Print ISSN

1222-9024

Online ISSN

2457-8126

Google Scholar Profile

Related Posts

Menu